advertisement
Question
Posted by: D | 2005/11/29

thick white Vaginal discharge

I wonder if you could help. I have been on Triphasi for the past ten years and have stopped taking it about a month and a half ago, recently about a week ago, i had light bleeds in between periods, and a sharp pain every so often on my left side, and feel very anxious,. I now have a thick white discharge which I have recently noticed. Are these symptoms from stopping the pill? on top of this, I met someone and we had unprotected sex, and he now has a slight rash, which seems to be clearing on its own, could he have gotten this from me, and should we be worried. I would apprecaite any help you could give me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

D, it sounds like you might have a yeast infection. The easiest would be to see your doctor and have him prescribe something like Sporanox®, but you can get something like Canesten® vaginal cream without a prescription. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement